Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

PCO. Under treatment. Swelling in feet. Elephant disease?

hi Dr I am from India, I am 30 yr old female, suffering with the ploy cystic ovarian . I am under treatment since few month. recently got swelling in my feet it is very painful for me. i went for x-ray which is clear my Dr. prescribe me the Bonacide. is i am suspected to elephant diseases. if it is so , what diagnostics treatment i should used.
Asked On : Fri, 7 Sep 2012
Answers:  1 Views:  35
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Dermatologist 's  Response
Hi i think there is no relation between pco treatment and elephant is usually caused by bite of culex presents as unilateral nonpitting edema slowly increasing by day by day and there will be evening rise of temperature associated with chills and rigor at diagnostic test as of now is searching for filarial parasite from the blood smear taken when the temperature is high especially in the night time under the microscope.the best treatment is DEC300 mg for 12 days and symptomatic treatment
Answered: Wed, 11 Sep 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor